# SDR DALA2016102107468

- Difficulty date: October 20, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 67,423 hours, 49,544 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE BACK BOARD IS CRACKED. REMOVED AND REPLACED L1 DOOR SLIDE IAW AMDS WC 2561-4964.
